•  
  •  
 

Volume 7, Issue 2, Fall 2006

Article

Article 1

PDF

Population Dynamics with Nonlinear Diffusion
David Perry, Jessica Schaefer, Brian Schilling, and Matthew Williams

Article 6

PDF

On Large Rational Solutions of Cubic Thue Equations: What Thue Did to Pell
Jarrod Anthony Cunningham, Nancy Ho, Karen Lostritto, Jon Anthony Middleton, and Nikia Tenille Thomas

Article 9

PDF

On Polya's Orchard Problem
Alexandru Hening and Michael Kelly

Article 10

PDF

Moments of the Distribution of Okazaki Fragments
Krzysztof Bartoszek and Justyna Singerska

Article 11

PDF

Optimizing a Volleyball Serve
Dan Lithio and Eric Webb

Article 14

PDF

Self-Quasi-Regularity in Certain Rings
Allen Hoffmeyer

Article 15

PDF

Isoperimetric Regions in Spaces
Michelle Lee